# SDR SIMA20190915005

- Difficulty date: September 15, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341708
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LOWER BULKHEAD AT FS280.00 HAS CORROSION.-C/A-REMOVED AND REPLACED RH SIDE LOWER BULKHEAD AT FS-280.00 IAW SRM 53-11-10.
